# SDR DALA2016061704742

- Difficulty date: June 16, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 45,015 hours, 24,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT LONGERON Y503.2 CORRODED BETWEEN FRAME 12 AND FRAME 16 HAS CORROSION.  REPLACED IAW TRM 53-21-01, SRM 51-42-11.  THERE IS NO DAMAGE LIMITS FOR THIS AREA IAW SRM 53-00-14.
